# SDR ASOA201612241377

- Difficulty date: December 24, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 22,407 hours, 15,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERWING RT SIDE INOPERATIVE. REMOVED & REPLACED RT SIDE OVERWING AFT LIGHT ASSY IAW AMM 33-51-15 OPS CHECKED GOOD.
